# SDR CALA2021090801532

- Difficulty date: September 8, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N17529
- Make and model: Boeing 737-9
- Aircraft serial: 64503
- Aircraft time: 1,406 hours, 522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COACH SEATS EPL SHROUD, MANY MISSING HARDWARE AND READY TO FALL OFF 8,9,10,11,12,14,15,21,22,24,25,26,30,32,34,36,38,39C. BLANK SHROUDS LOOSE 8,14,26,37,39D. SECURED ALL SEAT EPL SHROUDS LISTED ABOVE IAW CMM 25-21-65. REPLACED MISSING HARDWARE AS NEEDED REF CMM 25-21-65, FIG 16, ITEM #10. VERIFIED EPL OPS. CHKS. GOOD. SECURED ALL BLANK SHROUDS LISTED ABOVE IAW CMM 25-21-65.
